# SDR ASMF2019042305

- Difficulty date: January 29, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 59,690 hours, 21,299 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTU5214
- Condition: Leaking
- Location: Right
- Part time: 51,905 hours, 23,257 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING A FUEL LEAK AT TRANSIENT BLEED VALVE; SO THE TBV WAS REPLACED IAW AMM 75-23-01, RH ENGINE WAS TESTED, ALL CORRECT.
